MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. LARYNGOSCOPE MCL77 180MM LRG BOUCHAYER; LARYNGOSCOPE, RIGID

INTEGRA MICROFRANCE S.A.S. LARYNGOSCOPE MCL77 180MM LRG BOUCHAYER; LARYNGOSCOPE, RIGID
Catalog Number MCL77
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The laryngoscope mcl77 180mm lrg bouchayer (mcl77) was returned for evaluation.The device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.Failure analysis: the customer reported that the instrument caused minor bleeding in the patient's pharynx during the operation.This information was not communicated when it was sent for repair in june 2025.The finished good involved in the complaint had been in service for almost four years before being returned for service & repairs according to contract service, without any prior complaint.No additional complaints were identified for this lot or from other customers.Moreover, this lot, like all products manufactured, was subjected to 100% inspection during the manufacturing process.At the time of return to service & repairs, the customer did not report any soldering/brazing issues.During the repairs performed in june 2025, several operations were carried out, including polishing, finishing, and assembly.All of which are documented in the service & repair (s&r) device history record (dhr).While repairs could potentially contribute to the issue, external factors such as handling within the hospital, final cleaning, or sterilization could also have played a role.All repaired devices undergo 100% inspection, including visual and functional testing performed by a second operator.Based on these controls, the likelihood that the issue originated from the repair process is considered low.Root cause analysis: all repaired devices undergo 100% inspection, including visual and functional testing performed by a second operator.Based on these controls, the likelihood that the issue originated from the repair process is considered low.The root cause is undetermined.
 
Event or Problem Description
A facility reported that during a procedure, the laryngoscope mcl77 180mm lrg bouchayer (mcl77) had a defect that caused an injury to the pharynx, resulting in minor bleeding.It was also reported that the patient was well, and the surgical time increased by less than 30 minutes.

Brand Name
LARYNGOSCOPE MCL77 180MM LRG BOUCHAYER
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23795214
Report Number3003249645-2025-00056
Device Sequence Number5546567
Product Code CCW
UDI-Device Identifier10381780106128
UDI-Public10381780106128
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCL77
Device Lot Number5939033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown